MAUDE Adverse Event Report: ABBOTT GMBH CLINICAL CHEMISTRY GLUCOSE

ABBOTT GMBH CLINICAL CHEMISTRY GLUCOSE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: patient identifier: the complete patient sid (b)(6).This was all the patient information provided.
 
Event or Problem Description
The customer reported a false elevated glucose result on the architect c8000 processing module for a patient.The following data was provided: on (b)(6) 2020 sid (b)(6) = initial result = 589 mg/dl, repeat result = 593 mg/dl (same analyzer), repeat result = 593 mg/dl (another architect analyzer), on (b)(6) 2020 repeat result = 535 mg/dl (radiometer-blood gas analyzer).On (b)(6) 2020 new sample was collected and generated a result of 82 mg/dl and repeat result of 84 (blood gas analyzer).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A review of the ticket determined that there is normal complaint activity for reagent lot 55727uq08.The trending review data determined no trends identified for the issue.Return testing was not completed as returns were not available.Data was provided for the patient sample where the sample was retested on the same instrument, a different c8000 system, and a radiometer analyzer gave similar elevated results.Quality control (qc) was in range.The cbc sample for this patient also gave questionable results.A new sample from the patient gave lower results for the assay.A review of the manufacturing documentation did not identify any issues associated with the complaint.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect glucose reagent lot 55727uq08.

Brand Name
CLINICAL CHEMISTRY GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10335247
Report Number3002809144-2020-00752
Device Sequence Number3623862
Product Code CFR
UDI-Device Identifier00380740161583
UDI-Public00380740161583
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberN/A
Device Catalogue Number03L82-22
Device Lot Number55727UQ08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 PROCESSING MODULE,; ARCHITECT C8000 PROCESSING MODULE,; CREATININE, LIST 03L81-22, LOT 33550UN20; CREATININE, LIST 03L81-22, LOT 33550UN20; LIST 01G06-11, SERIAL (B)(6); LIST 01G06-11,SERIAL (B)(6)